# SDR AWXA200301320

- Difficulty date: October 3, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65175837
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .25 INCH CRACK WAS FOUND ON EDGE OF LIGHTENING HOLE ON BS 178 BULKHEAD VERTICAL WEB AT RBL 17.1, WL 193.  MAINTENANCE REMOVED CRACKED BS 178 BULKHEAD VERTICAL WEB AT RBL 17.1, WL 193; FABRICATED A NEW REPLACEMENT VERTICAL WEB PER DWG 65-17583; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02 FIG 12 PG 1.
